Journal of Symbolic Logic

Review: Penelope Maddy, Realism in Mathematics

Bob Hale

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 2 (1992), 750-752.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743991

JSTOR
links.jstor.org

Citation

Hale, Bob. Review: Penelope Maddy, Realism in Mathematics. J. Symbolic Logic 57 (1992), no. 2, 750--752. https://projecteuclid.org/euclid.jsl/1183743991


Export citation